# SDR SIMA200325102

- Difficulty date: September 7, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200303076
- Condition: Seized
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SYR - FLT 4320 - DURING CRUISE FLIGHT, THE FLIGHT ATTENDANT REPORTED LOUD NOISE UNDER THE FLOORBOARD FOLLOWED BY A BURNING SMELL AND SMOKE.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT AIR CYCLE MACHINE.  OPERATIONAL CHECK GOOD.  (M)
